Heroin and Opioid Withdrawal Symptoms
People of all ages should be aware of heroin and opioid withdrawals. Knowing exactly what these withdrawals involve, may be the ticket to keeping kids OFF of drugs. It is suggested that if we can educate our young kids and even adults about what its like to go through opioid withdrawals should they become addicted….it might just be enough to keep them saying “NO WAY” to these drugs. See the symptoms below and refer your young kids to this page to have them learn. Read stories from real opiate and heroin users who have gone through withdrawals. It is NOT a pretty picture.
We know how terrible withdrawals can be having gone through them numerous times. Level the playing field by purchasing the best OTC Opioid Withdrawal supplements. Mitadone and CalmSupport are tested and true.
We located the best rates on Amazon. Purchase them right here:
Below is a link for a Mitadone “Opiate Aid – 3 Step Program” (you get 3 bottles that work together to reduce withdrawal symptoms). These supplements really do help.
Mild withdrawal symptoms:
- Abdominal cramps
- Runny nose
- Yawning a lot
- Muscle and bone aches
Moderate withdrawal symptoms:
- Trouble concentrating
- Goose bumps
Severe withdrawal symptoms:
- Rapid heart rate
- Muscle spasms
- Impaired respiration
- Difficulty feeling pleasure
- Drug cravings
Speaking from experience, opiate withdrawals are living ‘death’. I have been through hardcore withdrawals many times. When I was addicted to Fentanyl, my prescription would run out early every month because I was taking more than what my doctor prescribed. I had to take twice the amount just to get the same pain relief since my tolerance had increased over the prior 7 years.
Its is difficult to even remember what the withdrawals were like since they were so terrible. It makes me cringe just thinking about it. I am so glad to be off opiates and never have to go through withdrawals again (because I don’t believe I could live through them).
“Withdrawals feel like the flu, but 10 times worse” This is what a nurse once told me. It has some truth to it, but obviously she has never gone through withdrawals. They do mimic the flu, but I would say that opioid withdrawals are more like 30 times worse than the flu. You have no appetite not even for liquids. This makes things worse as you get dehydrated. Your stomach feels like a mud slide going through it at all times. You have absolutely no energy. Even thinking about walking from A to B is hard to deal with. You curl up in the fetal position for days at a time. You cannot sleep. Your muscles begin to twitch if you try to remain still. Your arms and legs feel like you have an electric pulse running through them that requires you to flex in order to stop that feeling. This is what keeps you awake all night. You feel depressed and in a state of despair at all times. This can last for weeks or longer. You have goosebumps and feel chills often. Sometimes the reverse happens and you sweat with hot flashes.
Your body is simply craving a drug that it was using to live off of. The drug was causing your brain to release dopamine, thus giving you the feeling of goodness all the time. Somewhat like a body-buzz. Therefore, when you stop taking the opiate drug you no longer have that dopamine or serotonin and your body is not use to producing these chemicals naturally so you go without. This means you feel no pleasure ever. This means you feel unhappy 24 hours a day. You wish you would die to stop these withdrawal feelings. Depending on how much and for how long you were on the opiate drugs depends on just how long and how severe the withdrawals last. Withdrawals are so horrific from opiates, that users will do anything they can to prevent them…including relapsing.
Whereas, with crystal meth….there basically are NO withdrawals compared to heroin. You might feel a little tired after stopping meth cold turkey. Meth is highly addictive, but its also much easier to quite than heroin because of the lack of withdrawals.
Suboxone is one of the best withdrawal medications for opioids and I would highly recommend you get in touch with a doctor who prescribes this. Click on this link to learn more.